Research Repository

Sampled-data fuzzy control of chaotic systems based on a T-S fuzzy model

Wu, Z-G, Shi, Peng, Su, H and Chu, J (2014) Sampled-data fuzzy control of chaotic systems based on a T-S fuzzy model. IEEE Transactions on Fuzzy Systems, 22 (1). 153 - 163. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Chaotic systems; exponential stability; sampled-data control; Takagi-Sugeno fuzzy model
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Apr 2015 01:34
Last Modified: 18 Sep 2019 04:44
URI: http://vuir.vu.edu.au/id/eprint/26695
DOI: https://doi.org/10.1109/TFUZZ.2013.2249520
ePrint Statistics: View download statistics for this item
Citations in Scopus: 188 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar